# SDR 2001F00016

- Difficulty date: May 22, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N4DU
- Make and model: Cessna P337H
- Aircraft serial: P3370311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6010003014
- Condition: Leaking
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AEROQUIP HOSE, STEEL BRAIDED G01, THAT GOES TO THE NOSE GEAR ACTUATOR DEVELOPED A LEAK IN THE MIDDLE OF THE HOSE ASSEMBLY, RESULTING IN LOSS OF  HYDRAULIC FLUID.  AIRCRAFT WAS UNABLE TO LOWER THE RIGHT MAIN GEAR, DAMAGE TO THE AIRCRAFT WAS MINOR.
